Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 9, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The $Δ_{3}^{0}$-automorphism method and noninvariant classes of degrees
Leo Harrington and Robert I. Soare.
J. Amer. Math. Soc. 9 (1996), 617-666
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1311821
The Mordell-Lang conjecture for function fields
Ehud Hrushovski.
J. Amer. Math. Soc. 9 (1996), 667-690
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1333294
Geometric invariant theory and flips
Michael Thaddeus.
J. Amer. Math. Soc. 9 (1996), 691-723
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1333296
Polynomial extensions of van der Waerden’s and Szemerédi’s theorems
V. Bergelson and A. Leibman.
J. Amer. Math. Soc. 9 (1996), 725-753
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1325795
$L$-functions of $𝜙$-sheaves and Drinfeld modules
Y. Taguchi and D. Wan.
J. Amer. Math. Soc. 9 (1996), 755-781
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1327162
Fractional Power Series and Pairings on Drinfeld Modules
Bjorn Poonen.
J. Amer. Math. Soc. 9 (1996), 783-812
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1333295
Products of Cycles and the Todd Class of a Toric Variety
James E. Pommersheim.
J. Amer. Math. Soc. 9 (1996), 813-826
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1358042
Modular forms and Donaldson invariants for 4-manifolds with $b_{+}=1$
Lothar Göttsche.
J. Amer. Math. Soc. 9 (1996), 827-843
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1362873
SW $⇒$ Gr: From the Seiberg-Witten equations to pseudo-holomorphic curves
Clifford H. Taubes.
J. Amer. Math. Soc. 9 (1996), 845-918
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1362874